Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 761342, 9 pages
http://dx.doi.org/10.1155/2008/761342
Research Article

Sliding Mode Control of Uncertain Neutral Stochastic Systems with Multiple Delays

1Department of Automation, Shanghai Jiaotong University, Shanghai 200030, China
2Department of Mathematics, Shanghai Maritime University, Shanghai 200135, China

Received 31 August 2007; Accepted 4 March 2008

Academic Editor: Paulo Gonçalves

Copyright © 2008 Dilan Chen and Weidong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dilan Chen and Weidong Zhang, “Sliding Mode Control of Uncertain Neutral Stochastic Systems with Multiple Delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 761342, 9 pages, 2008. doi:10.1155/2008/761342